# SDR TRAX200800075

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 31,544 hours, 35,470 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ON TOP WING BOX AT FR 23D AND RIB 2 ANGLE OF FR FOUND CRACKED.
